Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Jordan curve of positive area


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 4 (1903), 107-112
MSC: Primary 28A75
MathSciNet review: 1500628
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500628-5
PII: S 0002-9947(1903)1500628-5
Article copyright: © Copyright 1903 American Mathematical Society